# SDR AALA20170111001

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 50,422 hours, 20,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE PACK NOT POSITIONED CORRECTLY. THE SLIDE PACK BALL END IS NOT INSERTED INTO THE BOTTOM SUPPORT BRACKET. REINSTALLED SLIDE PACK IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
